MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-1-HX-ES
Medical Device Problem Codes Break (1069); Separation Failure (2547); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that during coil detachment, the detachment wire had separated, but the coil was not completely separated from the push rod.When the push rod was withdrawn, the coil was found to be fractured, with the front portion remaining inside the aneurysm and the rear portion falling into the parent vessel, where it was carried by the blood flow to the distal vessel.Some coils migrated to the patient's distal vessel, and it was uncertain whether there was any adverse reaction after the procedure.The implant coil remained in the patient and was implanted at the intended location.There was no surgical or medicinal intervention required.The pushwire was not bent or broken.The pushwire be returned for evaluation.There was no friction or difficulty during delivery.The physician did not reposition the coil.The physician attempted to detach the coil.The physician attempted to detach the coil with the instant detacher 0 times.The physician attempted to detach the coil using the manual method two times.No instant detachers were used.The physician rotated the delivery pusher during procedure.The continuous flush was administered during the procedure.The device and any accessories were prepared as indicated in the ifu.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm of the a1 segment of the left anterior cerebral artery with a max diameter of 3.2 mm and a 1.8 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was normal.Ancillary devices include a stryker xt17 microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the coil that migrated to the distal end was part of the apb-1-1-hx-es.The coil broke into two parts.Multiple coils were used to fill the aneurysm during the procedure, and the other coils remain within the aneurysm.
 
Additional Manufacturer Narrative
H3 product analysis: as found condition- the axium prime device was returned within a shipping box, within a sealed plastic biohazard pouch and within an opened axium prime inner pouch.Visual inspection/damage location details: the axium prime pusher was found broken at the break indicator with the release wire fully retracted out of the pusher, indicative of a manual detachment attempt at this location.The proximal segment and release wire were not returned for analysis.The pusher was found kinked at ~34.2cm from the proximal end.The coin was already fully retracted out of the pusher and not returned for analyses.The lumen stop was found damaged.The retainer ring was found damaged.The implant coil was already detached and not returned for analysis.Customer reported the implant remained within the patient.Testing/analysis ¿the coin outer diameter could not be measured as it was not returned.The inner diameter of the lumen stop could not be reliably measured due to the damaged condition.Conclusion - based on the customer report and device analysis, the customer report of " non-detachment" was likely to have occurred.The lumen stop was found damaged, indicative that the coin was potentially jammed within the inner diameter of the lumen stop, preventing the implant from detaching.The cause of the coin stuck within lumen stop could not be determined.The retainer ring was also found damaged; however, this would contribute towards a premature detachment and not a non-detachment.The customer report of ¿coil separation/break¿ could not be confirmed as the implant was not returned.Possible causes for coil separation/break include, but not limited to, tortuous anatomy, coil not retracted in a one-to-one motion with the pusher during repositioning, pusher rotation, or user advances coil against resistance.The customer report of ¿coil migration after deployment¿ cannot be confirmed through device analysis.Possible causes for coil migration, include, but not limited to, high blood flow, coil loop in parent vessel or coil incorrectly sized to vessel.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that the procedure was completed after detachment of the coil.The coil that migrated distally could not be retrieved.The cause of the event was not determined.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23872160
Report Number9617601-2025-03680
Device Sequence Number4539059
Product Code KRD
UDI-Device Identifier00763000313784
UDI-Public(01)00763000313784(17)280305(10)230743931
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1-1-HX-ES
Device Catalogue NumberAPB-1-1-HX-ES
Device Lot Number230743931
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer12/24/2025
01/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight71 KG